# SDR FDEA201906191355

- Difficulty date: June 19, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 77,891 hours, 15,447 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0984519
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STA 1531- STA 1551, X= -47.5. EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK STA 1541 X= -47.5 CHAFFED REMOVED AT SEAT TRACK CROWN AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. SEAT TRACK REPAIR CARRIED OUT BY SECTIONAL REPLACEMENT AT STA 1531 - 1551 X= -47.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. E0 # 1-5100-7-5001B6 PT 1 TITLE "STRUCTURES REPAIR CATALOG - REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
